Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Homeomorphisms of products of subsets of the Cantor discontinuum

Seria
Rozprawy Matematyczne tom/nr w serii: 268 wydano: 1988
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
I. Introduction and the Main Theorem................................................5
II. The basic construction and the scheme of the proof.....................8
III. The construction of the spaces $X_{k}$, k ∈ ω..........................13
IV. The operations σ, m, i for products of spaces............................18
V. The recognizing of A from the topology of Y(A)...........................26
VI. Concluding remarks...................................................................34
References.....................................................................................36
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 268
Liczba stron
37
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCLXVII
Daty
wydano
1988
Twórcy
  • Matematicko-Fyzikálni Fakulta, Univerzity Karlovy, Sokolovská 83, 186 00 Praha 8, Czechoslovakia
Bibliografia
  • [1] J. Adámek and V. Koubek, Representations of ordered commutative semigroups, Coll. Math. Soc. János Bolyai 20, Algebraic theory of semigroups, Szeged 1976, 15-31.
  • [2] M. E. Adams and V. Trnková, Isomorphisms of sums of countable bounded distributive lattices, Alg. Universalis 15 (1982), 242-257.
  • [3] R. H. Bing, The cartesian product of a certain non-manifold and a line is E₄, Ann. of Math. (2) 70 (1959), 399-412.
  • [4] A. L. Corner, On a conjecture of Pierce concerning on direct decomposition of Abelian groups, Proc. of Coll. on Abelian groups, Tihany, 1963, 43-48.
  • [5] R. H. Fox, On a problem of S. Ulam concerning Cartesian products, Fund. Math. 34 (1947), 278-287.
  • [6] W. Hanf, On some fundamental problems concerning isomorphism of Boolean algebras, Math. Scand. 5 (1957), 205-217.
  • [7] B. Jónsson, On isomorphism types of groups and other algebraic systems, ibid. 5 (1957), 224-229.
  • [8] B. Jónsson, On direct decomposition of torsion free Abelian groups, ibid. 5 (1957), 230-235.
  • [9] J. Ketonen, The structure of countable Boolean algebras, Annals of Math. 108 (1978), 41-89.
  • [10] C. Kuratowski, Topologie I, Monografie Matematyczne XX, Warszawa 1952.
  • [11] L. Lovasz, On the cancellation law among finite relational structures, Periodica Math. Hung. 1 (1971), 145-156.
  • [12] L. Lovasz, Direct product in locally finite categories, Acta Sci. Math. 33 (1972), 319-322.
  • [13] R. S. Pierce, Compact zero-dimensional metric spaces of finite type, Mem. Amer. Math. Soc. No 130 (1972).
  • [14] R. S. Pierce, Tensor products of Boolean Algebras, Proceedings, Puebla 1982, Lect. N. in Math. 1004, 232-239.
  • [15] A. Pultr, Isomorphism types of objects in categories determined by members of morphisms, Acta Sci. Mat. 35 (1973), 155-160.
  • [16] A. Tarski, Cardinal algebras. With an appendix by B. Jónsson and A. Tarski, Cardinal products of isomorphism types, New York 1949.
  • [17] A. Tarski, Remarks on direct products of commutative semigroups, Math, Scand. 5 (1957), 218-223.
  • [18] V. Trnková, Productive representations of semigroups by pairs of structures, Comment. Math. Univ. Carolinae 18 (1977), 383-391.
  • [19] V. Trnková, Isomorphism of products and representation of commutative semigroups, Coll. Math. Soc. János Bolyai 20, Algebraic theory of semigroups, Szeged 1976, 657-683.
  • [20] V. Trnková, Categorial aspects are useful for topology, in: Lecture Notes in Math. 609, Springer Verlag 1977, 211-225.
  • [21] V. Trnková, Isomorphisms of sums of countable Boolean algebras, Proc. Amer. Math. Soc. 80 (1980), 389-392.
  • [22] V. Trnková, Representation of commutative semigroups by products of topological spaces, Proc. Fifth Prague Topol. Symp. 1981, Helderman Verlag, Berlin 1982, 631-641.
  • [23] V. Trnková and V. Koubek, Isomorphisms of sums of Boolean algebras, Proc. Amer, Math. Soc. 66 (1977), 231-236.
  • [24] V. Trnková, Arithmetical properties of the product of homeomorphism types of spaces, in: Topology, Proceedings, Leningrad 1982, Lect. N. in Math. 1060, Springer Verlag 1984, 84-94.
  • [25] S. Ulam, Problem, Fund. Mat. 20 (1933), 285.
  • [26] J. Vinárek, Representations of commutative semigroups by products of metric 0-dimensional spaces. Comment. Math. Univ. Carolinae 23 (1982), 715-726.
  • [27] J. H. C. Whitehead, On the homotopy type of manifolds, Annals of Math. 41 (1940), 825-832.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-a2cc4fae-97ce-40b4-b6f9-e700edb49827
Identyfikatory
ISBN
83-01-07959-2
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.